Alert archive / Wisconsin / Special Weather Statements in 2015

Special Weather Statement, NWS Green Bay, WI

August 2, 2015Menominee County, Wisconsin

NWS Green Bay, WI issued this special weather statement at Aug 2, 2015, 3:02 AM CDT for Menominee County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 3:02 AM CDT (08:02 UTC)
Expired
Aug 2, 2015, 3:45 AM CDT
In force
43 min
Issued by
NWS Green Bay, WI

County Menominee County, WI

The radar

The Green Bay radar (KGRB), 60 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2235 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WWUS83 KGRB 020802
SPSGRB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 AM CDT SUN AUG 2 2015
 
WIZ020-031-074-020845-
SHAWANO WI-MENOMINEE WI-SOUTHERN OCONTO COUNTY WI-
302 AM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MENOMINEE...NORTHEASTERN
SHAWANO AND SOUTHWESTERN OCONTO COUNTIES UNTIL 345 AM CDT...

AT 302 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEOPIT...OR 15 MILES NORTHWEST OF SHAWANO...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GILLETT...KESHENA...LEGEND LAKE...NEOPIT...MORGAN...UNDERHILL...
SPRUCE...GRESHAM...CECIL...SURING...GREEN VALLEY...PULCIFER...
ADVANCE...MIDDLE VILLAGE...HAYES...COLLEGE OF MENOMINEE NATION.

LAT...LON 4488 8892 4506 8886 4497 8813 4471 8822
TIME...MOT...LOC 0802Z 283DEG 28KT 4495 8879 

$$

MPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Aug 2, 2:54 AM CDT, 8 minutes earlier.

Area forecast discussion, Aug 2, 2:54 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
254 AM CDT SUN AUG 2 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 254 AM CDT SUN AUG 2 2015

AN AREA OF THUNDERSTORMS THAT FORMED ALONG AN AREA OF 1 TO 3 KM
MOISTURE CONVERGENCE WILL CONTINUE TO TRACK EAST THROUGH THE EARLY
MORNING HOURS. ANOTHER AREA OF SHOWERS AND
THUNDERSTORMS...ASSOCIATED WITH A SHORTWAVE AND SEEN ON WATER
VAPOR IMAGERY OVER NORTHERN MINNESOTA...WILL TRACK THROUGH THE
NORTHERN CWA LATER THIS MORNING. THE MAIN SHORTWAVE TROUGH WILL
THEN TRACK THROUGH LATER THIS AFTERNOON AND INTO THIS
EVENING...COINCIDENT WITH A SURFACE COLD FRONT. THESE FEATURES
WILL BRING SEVERAL OPPORTUNITIES FOR PRECIPITATION ACROSS
NORTHEAST WISCONSIN THROUGH TONIGHT. EXACT PLACEMENT AND TIMING OF
THESE ROUNDS IS HIGHLY PROBLEMATIC...HOWEVER THE HI-RES MODEL RUNS
DO OFFER SOME GUIDANCE IN THIS REGARD AS THEY HAVE A GOOD HANDLE
ON CURRENT ACTIVITY TRACKING THROUGH THE AREA. ONCE THE MAIN
SHORTWAVE TRACKS OFF TO THE NORTH THIS MORNING THERE IS A BREAK IN
THE ACTIVITY LATER THIS MORNING AND INTO THE EARLY AFTERNOON
BEFORE THE MAIN SHORTWAVE AND COLD FRONT ARRIVE. THEREFORE WILL
MODEL THE POPS AFTER THESE RUNS AND ADJUST AS NECESSARY AS THE DAY
GOES ON.

ANY CONVECTION THAT DOES FIRE STANDS A CHANCE AT BEING SEVERE AS
MUCAPES SOAR TO 2000 TO 4000 J/KG THIS AFTERNOON WITH 0-6 KM BULK
SHEAR VALUES OF 40 TO 50 KNOTS...SUGGESTING LARGE HAIL AND
DAMAGING WINDS COULD BE A THREAT. CLOSER INSPECTION OF LOW LEVEL
HODOGRAPHS SHOW SIGNIFICANT WIND SHEAR...WHICH MEANS TORNADOES ARE
ALSO POSSIBLE FOR ANY SURFACE BASED STORMS. THESE FACTORS HAVE LED
TO AN UPGRADE OF THE SOUTHERN CWA TO THE ENHANCED RISK FOR SEVERE
WEATHER PER THE SPC DAY 1 OUTLOOK...WHICH LOOKS REASONABLE GIVEN
THE FACTORS IN PLAY THIS AFTERNOON WITH BETTER CAPE AND SHEAR
ACROSS THAT PORTION OF THE CWA. ALTHOUGH THE MAIN CONVECTIVE MODE
APPEARS TO BE AN MCS...SUPERCELLS ARE POSSIBLE THIS AFTERNOON
BEFORE FORMING INTO A LARGE MCS.

DESPITE THE ABUNDANT CHANCES FOR RAIN...HIGH TEMPERATURES TODAY
COULD GET TO 90 DEGREES ACROSS THE FAR SOUTHERN CWA AS 850 MB
TEMPERATURES SOAR TO AROUND 20 DEGREES CELSIUS. ANY BREAK IN THIS
ACTIVITY AND TEMPERATURES THIS AFTERNOON WILL SOAR. FURTHER NORTH
THERE APPEARS LESS OPPORTUNITY FOR AN APPRECIABLE BREAK IN THE
ACTION. THIS WHEN COMBINED WITH LOWER 850 MB TEMPERATURES IN THE
MIDDLE TEENS SHOULD LIMIT HIGHS TO AROUND 80 DEGREES. HIGHS TODAY
COULD GO EITHER WAY GIVEN THE MANY COMPLICATING FACTORS IN
PLAY...WITH BREAKS IN THE ACTIVITY LEADING TO HIGHER TEMPS AND
MORE CLOUD COVER AND ACTIVITY LEADING TO LOWER HIGH TEMPERATURES.

TEMPERATURES WILL BE MUCH COOLER ON MONDAY BEHIND THE COLD
FRONT...WITH HIGHS RANGING FROM THE UPPER 60S ACROSS FAR NORTH
CENTRAL WISCONSIN...TO THE MIDDLE TO UPPER 70S ACROSS CENTRAL AND
EAST CENTRAL WISCONSIN. SOME SHOWERS ARE POSSIBLE ACROSS THE NORTH
ON MONDAY...AS A SHORTWAVE AIDS IN THE DEVELOPMENT OF INSTABILITY
SHOWERS. CHANCES FOR THIS LOOK FAIRLY LOW HOWEVER...WITH POPS IN
THE SLIGHT CHANCE CATEGORY.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 254 AM CDT SUN AUG 2 2015

THE UPPER AIR PATTERN CONSISTING OF RIDGING OVER THE ROCKIES AND AN
UPPER LOW FROM HUDSON BAY TO THE GREAT LAKES WILL SLOWLY TRANSLATE
EAST DURING THE UPCOMING WORK WEEK.  THE MEDIUM RANGE MODELS ARE IN
GOOD AGREEMENT WITH THE LARGE SCALE THROUGH 00Z FRI BEFORE
DIVERGING.  THE ECMWF CONTINUES TO BETTER ALIGN WITH THE ENSEMBLE
MEANS...AND WILL GIVE MORE WEIGHT TO ITS SOLUTION.

MONDAY NIGHT THROUGH TUESDAY NIGHT...MODELS ARE SHOWING A DEEPER
TROUGH OVER THE GREAT LAKES THAN PREVIOUSLY ADVERTISED DURING THIS
PERIOD.  THE CYCLONIC FLOW ALOFT WILL BRING PERIODS OF CLOUDS
OVERHEAD...WITH SOME ENHANCEMENT DURING DAYTIME HEATING TUESDAY
AFTERNOON.  PROGGED SOUNDINGS CONTINUE TO LOOK CAPPED DURING THIS
STRETCH...BUT BOTH THE ECMWF AND GFS PRODUCE LIGHT QPF ACROSS FAR
NORTHERN WISCONSIN.  WILL KEEP THE SMALL CHANCE TUESDAY AFTERNOON IN
THIS AREA...BUT IT WOULD NOT BE SURPRISING TO SEE SPOTTY SHOWERS
OCCUR MONDAY OR TUESDAY NIGHTS.  HIGHS ON TUESDAY WILL FALL BACK
INTO THE UPPER 60S NORTH TO MID 70S SOUTH.

REST OF THE FORECAST...THE UPPER LOW BEGINS TO LIFT OFF INTO QUEBEC
ON WEDNESDAY LEADING TO A REBOUND OF MID-LEVEL HEIGHTS.  BUT MODELS
ADVERTISE WEAK SHORTWAVE IMPULSES DIVING SOUTHEAST ACROSS THE
NORTHERN MISSISSIPPI VALLEY TO THE SOUTHERN GREAT LAKES WEDNESDAY
AND THURSDAY.  THE GFS IS MOST AGGRESSIVE BRINGING LOW PRESSURE INTO
THE SOUTHERN GREAT LAKES ON THURSDAY...BUT THIS LOOKS TO BE A
BYPRODUCT OF CONVECTIVE FEEDBACK.  WITH THE FRONT WELL SOUTH OF THE
REGION...THINK PRECIP CHANCES ARE TOO LOW TO MENTION WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT.   HIGH PRESSURE LOOKS TO BUILD INTO THE
REGION FRIDAY AND SATURDAY...POTENTIALLY PROLONGING THE DRY
CONDITIONS.  PERHAPS THE NEXT CHANCE OF PRECIP COULD OCCUR BY THE
END OF NEXT WEEKEND.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1029 PM CDT SAT AUG 1 2015

PCPN TRENDS ARE UNCERTAIN OVERNIGHT...AS A LACK OF MOISTURE AND
SOME CAPPING HAS PREVENTED TSTM DEVELOPMENT THIS EVENING.
HOWEVER...STARTING TO SEE ISOLD CONVECTION OCCURRING IN NW/WC WI.
MODELS ARE TENDING TO FAVOR THE BEST PCPN CHANCES OVER NORTHERN WI
OVERNIGHT...SO WILL LEAN THAT DIRECTION AND PULL BACK ON THE TEMPO
GROUPS FOR TSTMS FARTHER SOUTH. THE OVERNIGHT/EARLY SUNDAY
CONVECTION SHOULD MOVE OUT OR DIMINISH...BUT ADDITIONAL TSTM
DEVELOPMENT IS ANTICIPATED OVER MAINLY NE/EC WI WI DURING THE MID
TO LATE AFTERNOON AS A COLD FRONT MOVES THROUGH. A FEW OF THE LATE
DAY STORMS MAY BE STRONG TO SEVERE.

LLWS LOOKS BORDERLINE OR VERY BRIEF OVERNIGHT...SO WILL ONLY
CONTINUE TO MENTION IT AT AUW/CWA.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KURIMSKI
LONG TERM......MPC
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Aug 1, 3:02 PM CDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT SAT AUG 1 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
302 PM CDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW STORMS IN
NORTHERN AND CENTRAL WISCONSIN COULD PRODUCE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A GOOD CHANCE OF THUNDERSTORMS SUNDAY AS A COLD FRONT
MOVES ACROSS THE REGION. SOME WILL PRODUCE GUSTY WINDS. THERE IS
A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND
EVENING MAINLY ACROSS EAST CENTRAL WISCONSIN. WIND DAMAGE IS THE
PRIMARY THREAT FROM THESE STORMS. THERE IS A CHANCE OF THUNDERSTORMS
THURSDAY OR FRIDAY. THEY ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-022015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
302 PM CDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. SOME COULD
PRODUCE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A GOOD CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND
EVENING AS A COLD FRONT MOVES ACROSS THE REGION. A FEW SEVERE
THUNDERSTORMS WITH STRONG WINDS ARE POSSIBLE. THERE IS A ALSO A
CHANCE OF THUNDERSTORMS THURSDAY OR FRIDAY. THEY ARE NOT EXPECTED
TO BE SEVERE.

ESB/RDM

In the hours before

Local storm report, Aug 2, 1:55 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
155 AM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             15 W MERRILL            45.18N 89.99W
08/02/2015  M1.75 INCH       LINCOLN            WI   PUBLIC

&&

SAC
Special weather statement, Aug 2, 1:59 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
159 AM CDT SUN AUG 2 2015

WIZ019-020745-
LANGLADE WI-
159 AM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANGLADE COUNTY UNTIL 245
AM CDT...

AT 159 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF ANTIGO...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PEARSON...NEVA...FREEMAN...ORMSBY...KEMPSTER...DEERBROOK...
KOEPENICK...LILY...BRYANT AND PICKEREL.

LAT...LON 4521 8929 4535 8929 4537 8880 4515 8882
TIME...MOT...LOC 0659Z 270DEG 33KT 4527 8923

MPC
Local storm report, Aug 2, 2:00 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 AM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     HAIL             5 SE MERRILL            45.13N 89.61W
08/02/2015  M0.75 INCH       LINCOLN            WI   PUBLIC

&&

SAC
Local storm report, Aug 2, 2:07 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
207 AM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             4 ESE MERRILL           45.16N 89.60W
08/02/2015  M1.25 INCH       LINCOLN            WI   PUBLIC

            INTERSECTION OF HIGHWAY 64 AND HIGHWAY 51.

&&

SAC
Special weather statement, Aug 2, 2:17 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
217 AM CDT SUN AUG 2 2015

WIZ019-020-030-031-020800-
SHAWANO WI-LANGLADE WI-MENOMINEE WI-MARATHON WI-
217 AM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MENOMINEE...
NORTHWESTERN SHAWANO...NORTHEASTERN MARATHON AND SOUTHWESTERN
LANGLADE COUNTIES UNTIL 300 AM CDT...

AT 217 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF ANTIGO...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANTIGO...NEOPIT...BIRNAMWOOD...GRESHAM...MATTOON...BOWLER...ANIWA...
ELMHURST...GLANDON...LYNDHURST...MIDDLE VILLAGE...TILLEDA...
INTERSECTION OF HWY 55 AND COUNTY M...HOGARTY...PHLOX...SUNSET...
SHEPLEY AND ZOAR.

LAT...LON 4512 8943 4512 8942 4514 8942 4500 8860
      4474 8873 4498 8950
TIME...MOT...LOC 0717Z 290DEG 28KT 4503 8925

MPC
Special weather statement, Aug 2, 3:02 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 AM CDT SUN AUG 2 2015

WIZ020-031-074-020845-
SHAWANO WI-MENOMINEE WI-SOUTHERN OCONTO COUNTY WI-
302 AM CDT SUN AUG 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MENOMINEE...NORTHEASTERN
SHAWANO AND SOUTHWESTERN OCONTO COUNTIES UNTIL 345 AM CDT...

AT 302 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEOPIT...OR 15 MILES NORTHWEST OF SHAWANO...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GILLETT...KESHENA...LEGEND LAKE...NEOPIT...MORGAN...UNDERHILL...
SPRUCE...GRESHAM...CECIL...SURING...GREEN VALLEY...PULCIFER...
ADVANCE...MIDDLE VILLAGE...HAYES...COLLEGE OF MENOMINEE NATION.

LAT...LON 4488 8892 4506 8886 4497 8813 4471 8822
TIME...MOT...LOC 0802Z 283DEG 28KT 4495 8879

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:16 AM CDTSpecial Weather StatementGRBLincoln44 min
Aug 2, 12:21 AM CDTSpecial Weather StatementGRBLincoln39 min
Aug 2, 12:40 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon50 min
Aug 2, 1:28 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon47 min
Aug 2, 1:59 AM CDTSpecial Weather StatementGRBLanglade46 min
Aug 2, 2:17 AM CDTSpecial Weather StatementGRBMenominee, Shawano43 min
Aug 2, 6:22 AM CDTSpecial Weather StatementGRBFlorence38 min
Aug 2, 6:38 AM CDTSpecial Weather StatementGRBOneida52 min
Aug 2, 6:46 AM CDTSevere Thunderstorm WarningGRBFlorence29 min
Aug 2, 7:12 AM CDTSpecial Weather StatementGRBVilas48 min
Aug 2, 7:39 AM CDTSpecial Weather StatementGRBForest, Oneida51 min
Aug 2, 8:07 AM CDTSpecial Weather StatementGRBMarinette38 min
Aug 2, 9:06 AM CDTSpecial Weather StatementGRBShawano24 min
Aug 2, 9:29 AM CDTSpecial Weather StatementGRBOneida, Vilas46 min
Aug 2, 9:35 AM CDTSpecial Weather StatementGRBBrown, Kewaunee, Shawano40 min
Aug 2, 9:48 AM CDTSevere Thunderstorm WarningGRBOneida, Vilas27 min
Aug 2, 10:18 AM CDTSpecial Weather StatementGRBOneida27 min
Aug 2, 10:27 AM CDTSpecial Weather StatementGRBForest48 min
Aug 2, 10:57 AM CDTSpecial Weather StatementGRBFlorence, Forest48 min
Aug 2, 11:10 AM CDTSpecial Weather StatementGRBOconto50 min
Aug 2, 11:23 AM CDTSpecial Marine WarningGRB22 min
Aug 2, 11:29 AM CDTSpecial Weather StatementGRBDoor46 min
Aug 2, 11:36 AM CDTSpecial Weather StatementGRBLanglade39 min
Aug 2, 11:43 AM CDTSevere Thunderstorm WarningGRBLincoln, Oneida47 min
Aug 2, 12:02 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Oneida28 min
Aug 2, 12:21 PM CDTSpecial Weather StatementGRBDoor39 min
Aug 2, 12:38 PM CDTSpecial Weather StatementGRBFlorence, Forest37 min
Aug 2, 1:05 PM CDTSpecial Weather StatementGRBLanglade40 min
Aug 2, 1:28 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto32 min
Aug 2, 1:38 PM CDTSpecial Marine WarningGRB67 min
Aug 2, 1:54 PM CDTSevere Thunderstorm WarningGRBDoor36 min
Aug 2, 1:58 PM CDTSpecial Weather StatementGRBLincoln47 min
Aug 2, 2:11 PM CDTSpecial Marine WarningGRB34 min
Aug 2, 2:16 PM CDTSevere Thunderstorm WarningGRBDoor, Oconto44 min
Aug 2, 2:27 PM CDTSpecial Weather StatementGRBPortage33 min
Aug 2, 2:32 PM CDTSpecial Marine WarningGRB28 min
Aug 2, 2:33 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood27 min
Aug 2, 2:43 PM CDTSpecial Marine WarningGRB32 min
Aug 2, 3:00 PM CDTSpecial Marine WarningGRB45 min
Aug 2, 3:02 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Shawano58 min
Aug 2, 3:03 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Wood27 min
Aug 2, 3:05 PM CDTSevere Thunderstorm WarningGRBKewaunee25 min
Aug 2, 3:28 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Portage, Shawano, Waupaca, Waushara and 1 more62 min
Aug 2, 3:35 PM CDTSpecial Marine WarningGRB40 min
Aug 2, 3:38 PM CDTSpecial Marine WarningGRB37 min
Aug 2, 3:44 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Oconto46 min
Aug 2, 4:01 PM CDTSevere Thunderstorm WarningGRBWaupaca, Waushara, Winnebago59 min
Aug 2, 4:13 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Shawano, Waupaca32 min
Aug 2, 4:14 PM CDTSpecial Marine WarningGRB46 min
Aug 2, 4:15 PM CDTSpecial Marine WarningGRB30 min
Aug 2, 4:18 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc42 min
Aug 2, 4:39 PM CDTSpecial Weather StatementGRBWinnebago51 min
Aug 2, 4:50 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Shawano, Waupaca25 min
Aug 2, 4:50 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago14 min
Aug 2, 4:52 PM CDTSpecial Marine WarningGRB38 min
Aug 2, 5:19 PM CDTSevere Thunderstorm WarningGRBManitowoc26 min
Aug 2, 5:22 PM CDTSpecial Marine WarningGRB23 min

Nearby

Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.